JournalsjncgVol. 5, No. 4pp. 573–589

Universal suspension via noncommutative motives

  • Gonçalo Tabuada

    Universidade Nova de Lisboa, Portugal
Universal suspension via noncommutative motives cover

Abstract

In this article we further the study of noncommutative motives, initiated in [5], [6], [28]. Our main result is the construction of a simple model, given in terms of infinite matrices, for the suspension in the triangulated category of noncommutative motives. As a consequence, this simple model holds in all the classical invariants such as Hochschild homology, cyclic homology and its variants (periodic, negative, …), algebraic K-theory, topological Hochschild homology, topological cyclic homology, etc.

Cite this article

Gonçalo Tabuada, Universal suspension via noncommutative motives. J. Noncommut. Geom. 5 (2011), no. 4, pp. 573–589

DOI 10.4171/JNCG/87